Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
miscin

AHH face still stings 35mins later....!!

Recommended Posts

First day I started the regimen and every product felt and was great but the moisturizer stinged me initially. Ive read several threads where ppl experienced that so I guess its normal but now about 35mins have passed and my face still burns!!

Is this normal and what should I do?

Share this post


Link to post
Share on other sites

Damm this hurts alot...really stings. Im thinking this will last all day, ill give it another 30mins if it still stings severely, I will wash it off.

Share this post


Link to post
Share on other sites
Damm this hurts alot...really stings. Im thinking this will last all day, ill give it another 30mins if it still stings severely, I will wash it off.

Meh. What moisturizer are you using?

Mine did that with Eucerin very badly. Eucerin was GREAT for moisturizing but for hours after I applied it, my face was irrationally red and burned.

Cetaphil is now working much better.

Edited by NoGivingUp

Share this post


Link to post
Share on other sites

im using dans...all products im using are dans. Its still burning but not as much as it used to.

Been over an hour and the burn is still present although a less severe.

Share this post


Link to post
Share on other sites

You're not supposed to be using the AHA if you're just starting on The Regimen. Hold off on the AHA until you've been on The Regimen for at least a month.

Share this post


Link to post
Share on other sites
You're not supposed to be using the AHA if you're just starting on The Regimen. Hold off on the AHA until you've been on The Regimen for at least a month.

Im not using any AHA, I dont even have AHA. I said moisturizer. :(

Share this post


Link to post
Share on other sites

Sorry, my bad. It was a long night... *headdesk*

Ummm, in that case, if the moisturizer is stinging that badly, and for that long, you might want to try switching to a different moisturizer.

Some stinging is normal:

Q: When I apply the moisturizer it burns/stings. What should I do?

A: Some people may experience light burning or stinging when they are new to the Regimen. The skin may be sensitive from the benzoyl peroxide and this may cause an uncomfortable sensation when the moisturizer is applied. This usually goes away within a week or so as the skin adjusts to the new products. If it doesn't, you may want to try a different moisturizer. See our recommended products page. Also, be sure you did not start out with one of the AHA moisturizers. If you are going to use one of them, it's usually best to wait at least a month before doing so. The glycolic acid and lactic acid in them may create a brief sting or burning sensation to the skin.

Share this post


Link to post
Share on other sites
Sorry, my bad. It was a long night... *headdesk*

Ummm, in that case, if the moisturizer is stinging that badly, and for that long, you might want to try switching to a different moisturizer.

Some stinging is normal:

Q: When I apply the moisturizer it burns/stings. What should I do?

A: Some people may experience light burning or stinging when they are new to the Regimen. The skin may be sensitive from the benzoyl peroxide and this may cause an uncomfortable sensation when the moisturizer is applied. This usually goes away within a week or so as the skin adjusts to the new products. If it doesn't, you may want to try a different moisturizer. See our recommended products page. Also, be sure you did not start out with one of the AHA moisturizers. If you are going to use one of them, it's usually best to wait at least a month before doing so. The glycolic acid and lactic acid in them may create a brief sting or burning sensation to the skin.

What you're describing doesn't sound like "light burning or stinging", though.

Perhaps, as NoGivingUp mentioned, you should give Cetaphil a shot. I've been using it for almost year now, having switched when the Clean & Clear moisturizer I'd been using wasn't helping with the flakes and was stinging pretty badly, and it's been great for me.

Again, sorry for the confusion. There was a lot going on, and I think I misread the "AHH" in your title. ; )

No worries...hmmm I think ill use the Moisturizer for a week and endure the pain. If it dosnt cease after the time frame, I will switch moisturizers. ( I dont want to put dans moisturizer to waste). Thx for the help.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×